# SDR KBMA119524

- Difficulty date: August 6, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 6420 · Tail Rotor Head
- Part: Spider
- Part number: 350A33215001
- Part serial: MA1524
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SPIDER BALL END WORN.  REPLACED WITH SERVICEABLE UNIT.
